Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 43, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Apr 7, 2012, 10:00 PM CDT for Reagan County, Upton County, Texas. It was in force for 60 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2012, 10:00 PM CDT (03:00 UTC)
- Expired
- Apr 7, 2012, 11:00 PM CDT
- In force
- 60 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
Counties Reagan County, TX, Upton County, TX
The radar
The Midland/Odessa radar (KMAF), 105 km from the middle of the area, began a volume at 03:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 10:01 PM CDT | HAIL 1 | Big Lake, TX | |
| Apr 7, 10:01 PM CDT | HAIL 1.75 | Big Lake, TX | TRAINED SPOTTER ALSO REPORTED TREE BRANCHES DOWN. |
| Apr 7, 10:05 PM CDT | HAIL 1.5 | Big Lake, TX | |
| Apr 7, 10:25 PM CDT | HAIL 1.25 | 8 S Big Lake, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 3:01 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 3.0 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 190 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 3049 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
444 WUUS54 KMAF 080300 SVRMAF TXC383-461-080400- /O.NEW.KMAF.SV.W.0043.120408T0300Z-120408T0400Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1000 PM CDT SAT APR 7 2012 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN REAGAN COUNTY IN WEST TEXAS... SOUTHEASTERN UPTON COUNTY IN WEST TEXAS... * UNTIL 1100 PM CDT * AT 958 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST OF BIG LAKE TO 20 MILES SOUTHWEST OF TEXON...OR ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST OF BIG LAKE TO 11 MILES SOUTH OF RANKIN...MOVING SOUTH AT 10 MPH. * SEVERE THUNDERSTORMS WILL AFFECT THE FOLLOWING LOCATIONS... BIG LAKE...TEXON...STATE HIGHWAY 67. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING FOR SOUTHWESTERN TEXAS. && LAT...LON 3108 10128 3108 10208 3112 10209 3136 10126 TIME...MOT...LOC 0259Z 341DEG 10KT 3127 10128 3106 10196 $$
4 follow-up statements
203 WWUS54 KMAF 080307 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1007 PM CDT SAT APR 7 2012 TXC383-461-080400- /O.CON.KMAF.SV.W.0043.000000T0000Z-120408T0400Z/ REAGAN TX-UPTON TX- 1007 PM CDT SAT APR 7 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHEASTERN UPTON AND SOUTHERN REAGAN COUNTIES... AT 1002 PM CDT...A TRAINED WEATHER SPOTTER REPORTED A SEVERE THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR BIG LAKE...MOVING SOUTH AT 20 MPH. SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE... BIG LAKE AND STATE HIGHWAY 137 IN SOUTHERN REAGAN COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...DEADLY CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING FOR SOUTHWESTERN TEXAS. && LAT...LON 3108 10128 3108 10208 3112 10209 3136 10126 TIME...MOT...LOC 0305Z 359DEG 19KT 3118 10147 $$
465 WWUS54 KMAF 080328 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1028 PM CDT SAT APR 7 2012 TXC383-461-080400- /O.CON.KMAF.SV.W.0043.000000T0000Z-120408T0400Z/ REAGAN TX-UPTON TX- 1028 PM CDT SAT APR 7 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHEASTERN UPTON AND SOUTHERN REAGAN COUNTIES... AT 1023 PM CDT...A TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING HALF DOLLAR SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTH OF BIG LAKE...NEAR THE REAGAN/CROCKETT COUNTY LINE...MOVING SOUTH AT 20 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING FOR SOUTHWESTERN TEXAS. && LAT...LON 3108 10128 3108 10208 3112 10209 3136 10126 TIME...MOT...LOC 0326Z 359DEG 19KT 3108 10147 $$
117 WWUS54 KMAF 080352 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1052 PM CDT SAT APR 7 2012 TXC383-461-080402- /O.EXP.KMAF.SV.W.0043.000000T0000Z-120408T0400Z/ REAGAN TX-UPTON TX- 1052 PM CDT SAT APR 7 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN UPTON AND SOUTHERN REAGAN COUNTIES WILL EXPIRE AT 1100 PM CDT... AT 1052 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD EXITED SOUTH OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING FOR SOUTHWESTERN TEXAS. && LAT...LON 3108 10128 3108 10208 3112 10209 3136 10126 TIME...MOT...LOC 0352Z 359DEG 19KT 3096 10147 $$
189 WWUS54 KMAF 080353 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1053 PM CDT SAT APR 7 2012 TXC383-461-080403- /O.EXP.KMAF.SV.W.0043.000000T0000Z-120408T0400Z/ REAGAN TX-UPTON TX- 1053 PM CDT SAT APR 7 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN UPTON AND SOUTHERN REAGAN COUNTIES WILL EXPIRE AT 1100 PM CDT... AT 1053 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD EXITED THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING FOR SOUTHWESTERN TEXAS. && LAT...LON 3108 10128 3108 10208 3112 10209 3136 10126 TIME...MOT...LOC 0353Z 359DEG 19KT 3094 10147 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 3:09 PM CDT, 6 hours 51 minutes earlier.
Area forecast discussion, Apr 7, 3:09 PM CDT, 6 hours 51 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 309 PM CDT SAT APR 7 2012 .UPDATE... WE HAVE UPDATED THE FORECAST TO INCLUDE SEVERE THUNDERSTORM WATCH #150...WHICH IS IN EFFECT UNTIL 10 PM CDT. && .DISCUSSION... STORMS CONTINUE TO FIRE ACROSS THE TRANS PECOS MOUNTAINS AND ACROSS THE EASTERN PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR THESE AREAS. && .PRELIMINARY POINT TEMPS/POPS... BIG SPRING TX 57 74 57 81 / 60 30 20 20 CARLSBAD NM 56 76 57 86 / 30 30 20 10 DRYDEN TX 64 76 61 83 / 50 20 20 10 FORT STOCKTON TX 60 77 58 85 / 60 30 20 10 GUADALUPE PASS TX 50 70 53 79 / 20 30 20 20 HOBBS NM 52 73 54 80 / 50 30 20 10 MARFA TX 52 73 48 79 / 30 20 20 20 MIDLAND INTL AIRPORT TX 57 76 58 81 / 60 30 20 10 ODESSA TX 57 75 58 81 / 60 30 20 10 WINK TX 61 80 59 87 / 60 30 20 10 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 44/06
Hazardous weather outlook, Apr 7, 4:29 PM CDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 429 PM CDT SAT APR 7 2012 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-082130- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 429 PM CDT SAT APR 7 2012 /329 PM MDT SAT APR 7 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TONIGHT ...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM CST FOR THE SOUTHEASTERN PERMIAN BASIN...LOWER TRANS PECOS...AND BIG BEND REGIONS... THERE WILL BE A WIDESPREAD CHANCE OF THUNDERSTORMS ACROSS SOUTHEAST NEW MEXICO AND WEST TEXAS THIS AFTERNOON AND TONIGHT AS A COLD FRONT MOVES SOUTH INTO THE AREA...AND A DRYLINE EXTENDS SOUTH OF THE FRONTAL BOUNDARY INTO SOUTHWEST TEXAS. SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. HOWEVER A TORNADO OR TWO COULD ALSO FORM NEAR THE COLD FRONT OR EAST OF THE DRYLINE. IN ADDITION...HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THE STRONGER STORMS. NORTHEAST WINDS WILL RISE TO 30 TO 40 MPH WITH GUSTS AROUND 55 MPH IN THE GUADALUPE MOUNTAINS BEHIND THE COLD FRONT TONIGHT. LOCALIZED WINDS MAY ALSO BE ENHANCED BY THUNDERSTORMS IN AND NEAR THE GUADALUPES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY MORE THUNDERSTORMS WILL BE POSSIBLE FROM SUNDAY THROUGH WEDNESDAY. ADDITIONAL SEVERE STORMS COULD OCCUR IN THE EXTENDED FORECAST TOO... BUT AREAS POSSIBLY AFFECTED BY STRONG TO SEVERE STORMS WILL BE ASCERTAINED CLOSER TO THOSE TIME FRAMES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON FOR AREAS GENERALLY ALONG AND EAST OF A SEMINOLE TO PECOS TO SANDERSON LINE. LAW ENFORCEMENT AGENCIES...EMERGENCY MANAGEMENT OFFICIALS...STORM SPOTTER GROUPS...AND OTHER INTERESTED PARTIES SHOULD MONITOR THIS SITUATION AND TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN YOUR AREA. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Apr 7, 7:08 PM CDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 708 PM CDT SAT APR 7 2012 TXZ062-080100- MIDLAND- 708 PM CDT SAT APR 7 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55 MPH WINDS AFFECTING SOUTHERN MIDLAND COUNTY UNTIL 800 PM CDT... AT 707 PM CDT...A LINE OF THUNDERSTORMS WITH HAIL AND GUSTY WINDS WAS LOCATED OVER CENTRAL MIDLAND COUNTY...ABOUT 10 MILES SOUTH OF MIDLAND...MOVING NORTH AT 5 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF SEVERE WEATHER IS OBSERVED OR A WARNING IS ISSUED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR SOUTHWESTERN TEXAS. &&
Special weather statement, Apr 7, 7:12 PM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 712 PM CDT SAT APR 7 2012 TXZ062-080100- MIDLAND- 712 PM CDT SAT APR 7 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55 MPH WINDS AFFECTING SOUTHERN MIDLAND COUNTY UNTIL 800 PM CDT... AT 707 PM CDT...A LINE OF THUNDERSTORMS WITH HAIL AND GUSTY WINDS WAS LOCATED OVER SOUTHERN MIDLAND COUNTY...ABOUT 10 MILES SOUTH OF MIDLAND...MOVING NORTH AT 5 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF SEVERE WEATHER IS OBSERVED OR A WARNING IS ISSUED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR SOUTHWESTERN TEXAS. &&
Local storm report, Apr 7, 7:14 PM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
714 PM CDT SAT APR 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM HAIL 2 S SPRABERRY 31.90N 101.83W
04/07/2012 E1.00 INCH MIDLAND TX FIRE DEPT/RESCUE
&&
KKSpecial weather statement, Apr 7, 8:38 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 838 PM CDT SAT APR 7 2012 TXZ068-069-075-080230- CRANE-PECOS-UPTON- 838 PM CDT SAT APR 7 2012 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING NORTH CENTRAL PECOS...NORTHERN UPTON AND SOUTHERN CRANE COUNTIES UNTIL 930 PM CDT... A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 14 MILES NORTHEAST OF CRANE TO 3 MILES WEST OF CORDONA LAKE AT 838 PM CDT...MOVING SOUTHEAST AT 10 MPH. SMALL HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS LINE OF STORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR SOUTHWESTERN TEXAS. &&
Special weather statement, Apr 7, 9:16 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 916 PM CDT SAT APR 7 2012 TXZ068-069-080300- CRANE-UPTON- 916 PM CDT SAT APR 7 2012 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING SOUTHEASTERN CRANE AND WESTERN UPTON COUNTIES UNTIL 1000 PM CDT... A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST OF KING MOUNTAIN AT 914 PM CDT...MOVING SOUTH AT 10 MPH. IMPACTED LOCATIONS INCLUDE KING MOUNTAIN...U.S. 385... U.S. 67...STATE HIGHWAY 329. SMALL HAIL AND WIND GUSTS UPWARDS OF 50 MPH ARE POSSIBLE WITH THIS LINE OF STORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR SOUTHWESTERN TEXAS. &&
Local storm report, Apr 7, 9:33 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
933 PM CDT SAT APR 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL 9 SE STILES 31.31N 101.46W
04/07/2012 E1.75 INCH REAGAN TX TRAINED SPOTTER
ESTIMATED WIND SPEEDS OVER 60 MPH ALSO REPORTED
&&
KKThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 7:18 PM CDT | Severe Thunderstorm Warning | MAF | Midland | 36 min |
| Apr 7, 8:07 PM CDT | Severe Thunderstorm Warning | MAF | Reagan | 53 min |
| Apr 7, 8:14 PM CDT | Areal Flood Advisory | MAF | Crane, Ector, Glasscock, Midland, Reagan, Upton | 3 hr |
| Apr 7, 9:02 PM CDT | Severe Thunderstorm Warning | MAF | Reagan, Upton | 58 min |
| Apr 7, 9:25 PM CDT | Areal Flood Advisory | MAF | Crane, Reagan, Upton | 3 hr |
| Apr 7, 9:26 PM CDT | Severe Thunderstorm Warning | MAF | Upton | 34 min |
| Apr 7, 10:23 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 67 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.